Hi, Welcome!

The community is a safe space for people living with and connected to arthritis to ask questions and share experiences. Get started by registering here and posting your first comment or question!

Sign In with a Versus Arthritis account

Biologics

Does anybody feel worse the day after they have injected themselves

Answers

  • Chris_RChris_R Posts: 44 mod

    Hi gazrobbo

    Welcome to the forum its good you found us ,you don't say what form of Arthritis you have ,if you could tell us your Arthritis story it will help everyone and clarify what medication you are on and what injection you are giving yourself.

    Thankyou for coming to the forum we look foreward to seeing you again

    Christine

  • gazrobbogazrobbo Posts: 3
    I've got both R/a and Oa, I was on benepali for 18 months, now I'm on tocilizumab, which I been taking for 6 weeks,at first was taking benapali with methatraxate, but was having reaction to it.
  • dreamdaisydreamdaisy Posts: 31,434 ✭✭✭

    Occasionally I feel extra tired a day after doing my meth injection and that happens when it's a humira week too so yes, in a sense I do feel worse than usual but it passes. I have PsA and OA. DD

    Whether you think you can (or think you can't) you're right. (Henry Ford)
  • YvonneHYvonneH Posts: 287 admin

    Hi @gazrobbo

    Welcome from me too, thanks for clarifying what meds you were on, here's the infor we have on our website on yours

    What a shame that you have had to start another treatment, I hope this one works well for you.

    I notice you have been travelling along with one or more arthritises for over 18 months now, it would be great if you could visit our Living with Arthritis category https://community.versusarthritis.org/categories/living-with-arthritis-forum

    to add your advice, support and encouragement.

    Take care

    Yvonne x

Sign In or Register to comment.